Detailed Information

Cited 0 time in webofscience Cited 16 time in scopus
Metadata Downloads

Threshold ARCH(1) processes: asymptotic inference

Authors
Hwang, SYWoo, MJ
Issue Date
May-2001
Publisher
ELSEVIER SCIENCE BV
Keywords
threshold ARCH; geometric ergodicity; conditional least-squares; financial data in Korea
Citation
STATISTICS & PROBABILITY LETTERS, v.53, no.1, pp.11 - 20
Journal Title
STATISTICS & PROBABILITY LETTERS
Volume
53
Number
1
Start Page
11
End Page
20
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/16658
DOI
10.1016/S0167-7152(00)00222-4
ISSN
0167-7152
Abstract
This article discusses large sample inference problems for a first-order ARCH(1) process where threshold appears not only in the mean but also in the variance function. Geometric ergodicity of the process is discussed. Least-squares estimators of parameters are derived and relevant limit results are obtained. Also, the uniform local asymptotic normality of the log-likelihood ratio and a class of efficient estimators are briefly discussed. The model is applied to Korean financial time series. (C) 2001 Elsevier Science B.V. All rights reserved.
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Hwang, Sun Young photo

Hwang, Sun Young
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE